A general non-parametric approach to the analysis of ordinal categorical data

Research output: Contribution to journalArticleScientificpeer-review

105 Downloads (Pure)
Original languageEnglish
Pages (from-to)197-221
JournalSociological Methodology
Volume29
Publication statusPublished - 1999

Cite this

@article{288a31139d5c46feb12ce994398499ea,
title = "A general non-parametric approach to the analysis of ordinal categorical data",
author = "J.K. Vermunt",
year = "1999",
language = "English",
volume = "29",
pages = "197--221",
journal = "Sociological Methodology",
issn = "0081-1750",
publisher = "Wiley-Blackwell",

}

A general non-parametric approach to the analysis of ordinal categorical data. / Vermunt, J.K.

In: Sociological Methodology, Vol. 29, 1999, p. 197-221.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A general non-parametric approach to the analysis of ordinal categorical data

AU - Vermunt, J.K.

PY - 1999

Y1 - 1999

M3 - Article

VL - 29

SP - 197

EP - 221

JO - Sociological Methodology

JF - Sociological Methodology

SN - 0081-1750

ER -